It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lyme Disease Board Index
Pages: 1 2 Showing 1 - 20 of 32 for neuroligist. (0.001 seconds)


... HEY everyones popped in so lets have a PARTY. Misses DJ NOW! you can play those tunes. he he. i dont know where to start got right into these posts. magazine reading, backwards, if i do it forwards i get panicky. I think maybe related to the fact anything forward for us is the unknown. And all we are left with is the last few minutes of teh last few minutes before that... (23 replies)
... I spent hours last night reading this forum searcing for answers to my recent MRI. Essentially, I have had neck pain, stiffness, crunching and creeking for the last year and a half. After much complaining, I finally went to see an orthopedic doctor who ordered an MRI. He claimed I had degenerative discs and I went for a cortizone injection with a pain specialist. The pain... (7 replies)
... Spec abnormal. Was told by the first neuroligist that my blood was thick. I take a handful of supplements as I'm sure you do to. ... (7 replies)

... so good to hear that you are quickly improving from lowering the lithium levels... very scary. do keep us updated on what you find out... take care 'mate'... :wave: cj (21 replies)
... lithium is now leaving the building and breathing is coming back in. heart pulpations are gone. sweats have gone. i have some energy. down to 700 mg. Oh my maties if that is how you feel all the time, i cry for you sat here and now. It seems 100 miles away but i know its only 2 days. I was like a stroke victim by the time i saw my GP. Lithium is good but also leathal... (21 replies)
... Dear jules, I love to read your threads. I am learning so many new English phrases! :D I know this doesn't pertain to you but a few weeks back one of our lymies was telling us about a drug he had been taking to help heart palps and other related problems. I think it was actonolol or something like that. Anyway he had done this for a year a lo and behold it was the med... (21 replies)
... PS got the information pack from breakspear hospital, its suppossed to be the wasps elbows. so going to have a browse. updtae you all tomorrow. byeeeeeeeeeeeeeeeeeeeeeee :bouncing: (21 replies)
... HIYA BABES im manic can you tell lol but im lucky im only BP2 or id be in A&E by now im sure. im coming off lithium slowly as i belive lithium is a wonderfull drug, it has eliminated the nasties in my thoughts and with out those i cope just about ok. so im dropping 200 a week, but tonight i still do not feel good and have done 200 already so will do another 100... (21 replies)
... Hi, Jules! LAURIE has been our guru along with Gotta Get Better - (apologies to those I can't remember right now...) for various "detox baths" and I found that doing them daily (after I crawled to bed after the first one! LOL) really helped me tremendously - now I only take them occasionally....You can find her "recipes" if you punch in on either of the two names (or... (21 replies)
... wow jules, thank god you got in to a doc who WOULD listen before symptoms were irreversible or worse... :eek: these stories just make me nuts... but i'm choosing to not go there today. i'm just exhausted with all the docs who would rather judge, pass off, and basically, sit on their lazy @#$%'s... okay, enough. so do you still have to taper off the drug? I went... (21 replies)
... Hi Cj had gp appontment today who actually sat and listened. I am having lithium Side effects, these are extremely uncomfortable and if left lethal. not only was teh neoroglogist ignorant to this, but my phyciatrist who i sat in front of on the 10th and explained my heart has stopped, im haveing siezures, im blacking out, i have vertigo and now broken my foot whilst... (21 replies)
... very good to know... keep us posted... hope the fog lifts...cj (21 replies)
... Cj im so sorry i didnt mean to panic you, i would not stop any meds immediatly, i did that with mirtazapine and bang did i get shot into space. I suffer dissasociation more than mania when quiting meds very disturbing so i see your worry for another as full compastion and caring and i thank you. I never had these problems around 600mg, which is below the theraputic dose... (21 replies)
... it so concerns me that you will just drop your lithium... i was originally on lithium so i do speak of experience... for you to risk going full blown manic, or depressed on top of this other 'great fight' sounds like absolute chaos to me... once there, you may not know how to ask for help... giving you the best that i've got... your call but please be very prudent about... (21 replies)
... hi all what lovely words thank you so much. after a very frightening and rough night, i have decided to come off the lithium. last night i had 3 attacks, absolutely frightening. no way to explain other than. If you have talked in to a air fan your words get sliced. while i was breathing in my air was being sliced and it sounded the same of teh breath in. (21 replies)
... Dear Jules, I am so very sorry to hear how you were treated at doctor's office... and he didn't even TRY to hide his attitude!! How incredibly insensitive, unprofessional, rude, insulting... it goes against everything that a person with a medical liscense is supposed to represent. And I DO understand the added implications when they pull this crap on someone who has a... (21 replies)
... Hi Jules, I keep thinking of you and trying to find out the name of the Doctor in Germany for you. It is possible that his name is Doctor Fritz Schardt who is associated with the University of Wurzburg in Germany. I could be wrong and from what I have read, Dr. Schardt had Lyme Disease himself and has been treating people with Lyme Disease. I am not allowed to post... (21 replies)
... Hi betterday. i have for about 6 weeks now been taking. blood gloucose, blood pressure, temperature. When i have a severe time. i get shakey but internally and i feel cold ( no temperature change) i feel weak , The only way i have ever been able to explain it is like someone has removed my spine. (21 replies)
... Dear jules, I am so sorry about your day and the a** of a doctor you saw. People like that should have their licenses pulled. I have to tell you that a lot of your symptoms mimic mine. I am travelling next month to Missouri from Dallas, Texas to see a "real" lyme doctor. I am still impressed with a lot of the natural type treatments because so many people on here have... (21 replies)
... GERRIBEAR I see these things and read them ok, but feel confussed . probably as its new territory so need to pinch bit of your time hun. ;) Vit C Vit B 100 ?? Magnesium do these come high enough in a multi vitamin? Detox bath ? whats in it? (21 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:26 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!